MathSciNet Relay Station
MathSciNet bibliographic data
MR1882114 20E05 (20F10)
Kapovich, Ilya; Myasnikov, Alexei Stallings foldings and subgroups of free groups. J. Algebra 248 (2002), no. 2, 608–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement